Verlagslink DOI: 10.1007/s11117-015-0366-0
Titel: Perturbations of positive semigroups on Lₚ -spaces
Autor/Autorin: Seifert, Christian  
Waurick, Marcus 
Schlagwörter: Kernel estimates; Perturbed semigroups; Positive C -semigroups 0
Erscheinungs­datum: 1-Jun-2016
Quellenangabe: Positivity 2 (20): 467-481 (2016-06-01)
Zusammenfassung (englisch): 
We give a characterization of a variation of constants type estimate relating two positive semigroups on (possibly different) Lp-spaces to one another in terms of corresponding estimates for the respective generators and of estimates for the respective resolvents. The results have applications to kernel estimates for semigroups induced by accretive and non-local forms on σ-finite measure spaces.
URI: http://hdl.handle.net/11420/6125
ISSN: 1572-9281
Zeitschrift: Positivity 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

71
Letzte Woche
0
Letzten Monat
0
checked on 01.10.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.